Show simple item record

dc.contributor.authorQiu, Haijing ( )
dc.contributor.authorWang, Yan ( )
dc.date.accessioned2021-10-08T19:37:08Z
dc.date.available2021-10-08T19:37:08Z
dc.date.issued2020-11-17
dc.identifier.citationQiu, H., & Wang, Y. (2020). Continuous dependence of recurrent solutions for stochastic differential equations. Electronic Journal of Differential Equations, 2020(113), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14624
dc.description.abstractExistence, uniqueness and asymptotic stability of recurrent solutions have been investigated extensively for semi-linear stochastic differential equations. In this article, we show that the unique recurrent solution depends continuously on the coefficients of the equation in the compact-open topology or uniform topology, which depends on how the coefficients vary with respect to the parameter.en_US
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectStochastic differential equationen_US
dc.subjectContinuous dependenceen_US
dc.subjectRecurrent solutionen_US
dc.titleContinuous dependence of recurrent solutions for stochastic differential equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record